# SDR MASA98028

- Difficulty date: February 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5YV
- Make and model: Beech 1900D
- Aircraft serial: UE5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 129400371
- Condition: Failed
- Location: Airstair Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT 5288 - PBI-TLH - AT APPROXIMATELY 20,000 FEET, THE CREW HEAR A SHORT BURST FOLLOWED BY IMMEDIATE DECOMPRESSION.  THE CREW DECLARED AN EMERGENCY AND EXECUTED A DESCENT TO 10,000 FEET.  DURING THE DESCENT THE CREW COULD NOT GET OXYGEN TO FLOW TO THE MASKS UNTIL REACHING 10,000 FT.  AIRCRAFT RETURNED TO THE FIELD.  MAINTENANCE FOUND THE PASSENGER DOOR SEAL FROM THE TOP TO APPROXIMATELY HALF WAY DOWN HAD FAILED.  MAINTENANCE REPLACED THE DOOR SEAL.  THE OXYGEN SYSTEM WAS TROUBLESHOT, NO DISCREPANCIES WERE NOTED.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
